# SDR SWAA2019120939445

- Difficulty date: December 3, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 26,066 hours, 11,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT CORRODED BETWEEN BS. 947+2 TO BS. 986+3, LBL 50.   / R&R FLOOR SUPPORT IAW DWG AND SRM.
